# SDR C2XA98BT018

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - AFTER ARRIVING FLIGHT 3528, REPORTED PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT AND BATTERY PACK AT POSITION 29WL.  SYSTEM WAS OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
